Georgia, 2011

Hail and Damaging Winds in Georgia, June 26, 2011

June 26, 2011 · NWS CHS · 10 events in 4 counties and zones

Thunderstorms initially fired along subtle inland boundaries, then occasionally pulsed to severe levels as they interacted with a sea breeze and numerous complex outflow boundaries from other thunderstorms.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$4,000
Crop damage
None recorded
Events
10

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CHS wrote it up.

Thunderstorms initially fired along subtle inland boundaries, then occasionally pulsed to severe levels as they interacted with a sea breeze and numerous complex outflow boundaries from other thunderstorms.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before the first event at Jun 26, 2:40 PM EST, 28 minutes earlier.

Area forecast discussion, Jun 26, 2:40 PM EST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
340 PM EDT SUN JUN 26 2011

.SYNOPSIS...
THE REGION WILL REMAIN BETWEEN ATLANTIC HIGH PRESSURE AND AN
INLAND TROUGH OF LOW PRESSURE INTO MID WEEK BEFORE A COLD FRONT
APPROACHES FROM THE NORTHWEST.

&&

.NEAR TERM /THROUGH TONIGHT/...
DEWPOINTS HAVE GENERALLY MIXED OUT INTO THE LOWER-MID 60S INLAND
WHICH HAS HELPED TO LIMIT CONVECTIVE INITIATION UNTIL RECENTLY.
ISOLATED SHOWERS/TSTMS ARE FINALLY BEGINNING TO FIRE ALONG WHAT
APPEARS TO BE SEVERAL WELL-DEFINED DIFFERENTIAL HEATING
BOUNDARIES. COASTAL OBSERVATIONS INDICATE THE SEA BREEZE IS
BEGINNING TO TAKE SHAPE ALONG THE COAST WITH DEWPOINTS NOTED IN
THE MID 70S AT THE BEACHES. THIS RIBBON OF HIGHER DEWPOINT AIR
WILL BEGIN TO WORK INLAND OVER THE NEXT FEW HOURS SO ADDITIONAL
TSTMS CERTAINLY POP ALONG THE SEA BREEZE ITSELF AT JUST ABOUT ANY
TIME.

ATTENTION SHIFTS UPSTREAM WHERE VISIBLE SATELLITE IMAGES SHOW A
WELL PRONOUNCED CONVECTIVE OUTFLOW EXTENDING FROM THE SOUTH
CAROLINA UPSTATE INTO NORTHERN PARTS OF ALABAMA AND GEORGIA. THIS
BOUNDARY...ALONG WITH OTHER MESOSCALE BOUNDARIES...WILL LIKELY
SERVE AS THE PRIMARY FOCI FOR TSTMS LATER THIS AFTERNOON AND
EVENING AS THE OVERALL SYSTEM DROPS SOUTH/SOUTHEAST. SEVERAL OF
THE HIGHER RESOLUTION MODELS ARE GIVING SIGNALS THAT TSTMS COULD
ORGANIZE AND MAKE A POSSIBLE RUN FOR CENTRAL AND INTERIOR PORTIONS
OF SOUTHEAST GEORGIA LATER THIS EVENING...POTENTIALLY IN THE FORM
OF QLCS OR AT LEAST SEVERAL MULTICELLULAR CLUSTERS. BY THE TIME
ACTIVITY WOULD REACH THIS FAR TO THE SOUTHEAST...THE SEA BREEZE
WILL BE POSITIONED WELL INLAND WITH DEWPOINTS RECOVERING BACK INTO
THE 70S. THIS COULD BE ENOUGH TO SUPPORT ISOLATED-SCATTERED
TSTMS...ESPECIALLY ACROSS THE SOUTHWEST ZONES AFTER SUNRISE.
GIVEN THE LACK OF 0-6KM BULK SHEAR...THE DEGREE OF ORGANIZATION
WILL BE HIGHLY DEPENDENT ON MESOSCALE PROCESSES WHICH IS TOUGH TO
GAGE WITH MUCH SKILL THIS FAR OUT. WILL GO WITH A 20/40 POP REGIME
TO COVER THE EVENING HOURS WITH THE HIGHEST POPS CENTERED ROUGHLY
ALONG AND SOUTHWEST OF A MILLEN-STATESBORO-LUDOWICI LINE. DCAPES
ARE PROGGED TO HOLD IN THE 1200-1400 J/KG RANGE WHICH WILL SUPPORT
A RISK FOR DAMAGING WINDS...ESPECIALLY IF UPSTREAM ACTIVITY
ORGANIZES.

CONVECTIVE DEBRIS WILL GRADUALLY DIMINISH OVERNIGHT WITH LOWS IN
THE LOWER-MID 70S.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...
A WEAK MID AND UPPER LEVEL TROUGH WILL REMAIN OVER THE EASTERN 1/3
OF THE U.S. ON MONDAY. BY TUESDAY AND WEDNESDAY...THE UPPER PATTERN
WILL BEGIN TO AMPLIFY...AS A RIDGE BUILDS OVER THE CENTRAL PORTION
OF THE COUNTRY...WHICH THEN SHARPENS THE DOWNSTREAM TROUGH OVER THE
EASTERN PORTION OF THE U.S.. A WEAK SURFACE COLD FRONT WILL APPROACH
FROM THE NORTH BY LATER TUESDAY/EARLY WEDNESDAY. THE GFS AND GEM
MODELS INDICATE THAT THIS BACKDOOR TYPE FRONT WILL GET INTO THE
NORTHERN PORTION OF THE FORECAST AREA ON WEDNESDAY...THEN WEAKEN AND
LIFT BACK NORTHWARD BEYOND THE SHORT TERM PERIOD.

MONDAY AND MONDAY NIGHT...A WEAK SURFACE LEE TROUGH WILL AGAIN BE PRESENT
OVER THE UPSTATE...AS WELL AS AN AFTERNOON SEABREEZE AND THE
POSSIBILITY OF A WEAK UPPER LEVEL DISTURBANCE MOVING ACROSS THE AREA
LATER IN THE DAY WITHIN THE WEAK UPPER LEVEL NW FLOW.  THESE
FEATURES...ALONG WITH SUFFICIENT DEEP LAYER MOISTURE AND
INSTABILITY...IS EXPECTED TO RESULT IN SCATTERED AFTERNOON AND
EVENING SHOWERS AND THUNDERSTORMS. THEREFORE...HAVE MAINTAINED LOW
END CHANCE POPS. DESPITE UPPER HEIGHTS NOT BEING ABNORMALLY HIGH FOR
THIS TIME OF YEAR...VERY WARM MID LEVEL TEMPS WILL ALLOW FOR SURFACE
MAX TEMPS TO ONCE AGAIN REACH THE MID TO UPPER 90S MOST PLACES
EXCEPT RIGHT NEAR THE COAST. EXPECT ANY CONVECTION TO DIE DOWN
DURING THE EVENING WITH MIN TEMPS IN THE LOWER TO MID 70S.

TUESDAY AND TUESDAY NIGHT...MODELS APPEAR TO BE INDICATING BETTER
CHANCES FOR SHOWERS AND THUNDERSTORMS DURING THIS PERIOD AS A WEAK
SURFACE FRONT MOVES TOWARD THE REGION FROM THE NNW. DEEP LAYER SW
FLOW WILL HOLD SEABREEZE CLOSER TO THE COAST...ESPECIALLY SOUTH OF
THE SAVANNAH RIVER. HAVE KEPT CHANCE POPS FOR THE AFTERNOON AND INTO
THE EVENING. THE NAM SHOWS PRECIP CONTINUING THROUGH MUCH OF THE
NIGHT AS CONVECTION AND ASSOCIATED BOUNDARIES MOVE FROM NW TO SE
INTO THE REGION. FOR NOW HAVE KEPT CHANCE POPS FROM AFTERNOON
THROUGH THE NIGHT...BUT UNCERTAINTY FOR NIGHT POPS IS HIGHER.
MID LEVEL TEMPERATURES ARE STILL DEPICTED IN THE MODELS TO BE WARM
ENOUGH TO PRODUCE MID TO UPPER 90S FOR HIGHS...BUT CONCERNED THAT IF
CONVECTIVE COVERAGE AND CLOUD COVER IS HIGHER...THIS MAY HELP KNOCK
MAXES DOWN.

WEDNESDAY...LATEST MODEL RUNS SEEM TO BE TRENDING TOWARD A
DRIER/LOWER POP DAY. THIS FORECAST WILL LARGELY DEPEND ON THE
SOUTHWARD EXTENT OF THE WEAK COLD FRONT. AS MENTIONED ABOVE...BOTH
THE GEM AND THE GFS INDICATE THE FRONT WILL GET INTO THE NORTHERN
FORECAST REGION BEFORE STALLING.  HOWEVER...GIVEN THE UNCERTAINTY OF
THIS FRONTAL FEATURE...ESPECIALLY GIVEN IT IS LATE JUNE...HAVE KEPT
LOW END POPS MOST AREAS...ESPECIALLY OVER THE SOUTHERN PORTION...
WHERE DEEP LAYER MOISTURE AND INSTABILITY WILL LIKELY BE THE BEST.
GIVEN POTENTIAL FOR A WEAK FRONT TO POTENTIALLY PROVIDE A SLIGHTLY
COOLER/DRIER AIRMASS TO THE EXTREME NORTHERN AREA...HAVE INDICATED
SOME LOWER 90S FOR HIGHS IN THAT REGION...BUT LOWER TO MID 90S REST
OF AREA.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
A WEAKENING SFC TROUGH MAY BE LINGERING JUST OFFSHORE WITH AMPLE
MOISTURE STILL OVER PORTIONS OF THE FORECAST AREA...ESPECIALLY ALONG
THE COAST. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL
CONTINUE WEDNESDAY NIGHT THROUGH THURSDAY EVENING BEFORE SFC HIGH
PRESSURE SETTLES IN OVER THE SOUTHEAST. CONDITIONS APPEAR TO BE
SOMEWHAT DRIER EARLY THIS WEEKEND BEFORE WEAK ONSHORE FLOW RETURNS
SUNDAY. HOWEVER...CAN NOT RULE OUT ISOLATED SHOWER/THUNDERSTORM
POSSIBILITY THROUGH THE WEEKEND. OVERALL...HIGH TEMPS WILL BE AROUND
90 DEGREES THURSDAY AND FRIDAY BEFORE A SLIGHT WARMING TREND RETURNS
LATE THIS WEEKEND.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
NO CONCERNS. TSTMS CURRENT ORGANIZING OVER NORTHERN GEORGIA MAY
TRY AND SNEAK INTO PORTIONS OF SOUTHEAST GEORGIA THIS EVENING.
THIS MAY POSE A RISK FOR TSTMS AT KSAV. WILL HAVE TO WATCH THIS
CAREFULLY BUT WILL LEAVE TSTMS OUT OF THE 18Z TAFS FOR NOW. TSTMS
ARE NOT A CONCERN ATTM FOR KCHS.

EXTENDED AVIATION OUTLOOK...MVFR/IFR CONDITIONS POSSIBLE EACH
AFTERNOON/EVENING WITH SHOWER/THUNDERSTORM ACTIVITY...ESPECIALLY
TUE AND WED.

&&

.MARINE...
THERE ARE NO CONCERNS THROUGH TONIGHT WITH WINDS 10 KT OR LESS AND
SEAS 1-3 FT.

NO HIGHLIGHTS OR BIG CONCERNS MONDAY THROUGH EARLY TUESDAY AS THE
REGION REMAINS BETWEEN A WEAK TROUGH OF LOW PRESSURE WELL
INLAND...AND HIGH PRESSURE OVER THE ATLANTIC. THIS WILL KEEP SW FLOW
OF GENERALLY 15 KTS OR LESS AND SEAS 2 TO 4 FEET. SLIGHTLY HIGHER
WIND SPEEDS POSSIBLE FOR A SHORT TIME WITHIN THE AFTERNOON
SEABREEZE. BY TUESDAY...A SURFACE TROUGH WILL BEGIN TO STRENGTHEN IN
RESPONSE TO A SHARPENING UPPER TROUGH AND APPROACHING SURFACE FRONT.
THIS PATTERN WILL HELP TO INCREASE WINDS INTO THE 15-20 KT RANGE FOR
LATER TUESDAY THROUGH EARLY WEDNESDAY BEFORE WEAKENING AGAIN. THERE
COULD BE A BRIEF PERIOD OF LOW END SCA CONDITIONS...ESPECIALLY LATER
TUESDAY NIGHT/EARLY WEDNESDAY. FOR NOW HAVE KEPT WINDS GENERALLY
BELOW 20 KTS. A WEAK BACKDOOR SURFACE FRONT MAY REACH THE NORTHERN
WATERS ON WEDNESDAY...BUT THEN WEAKEN AND MOVE BACK NORTH ON
THURSDAY. THE PRESSURE GRADIENT WILL WEAKEN FOR LATER WEDNESDAY
THROUGH FRIDAY AS HIGH PRESSURE SETTLES OVER THE REGION.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&
Hazardous weather outlook, Jun 26, 3:08 AM EST, 12 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
408 AM EDT SUN JUN 26 2011

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-270900-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
408 AM EDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 26, 2:21 PM EST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
321 PM EDT SUN JUN 26 2011

GAZ099-114-115-261945-
CANDLER-EVANS-TATTNALL-
321 PM EDT SUN JUN 26 2011

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL...EVANS AND
CANDLER COUNTIES THROUGH 345 PM EDT...

AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR METTER...MOVING SOUTH AT 5 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ALINE...COBBTOWN...METTER AND PULASKI...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3243 8219 3247 8219 3252 8216 3256 8207
      3252 8198 3247 8197 3241 8192 3229 8195
      3223 8202 3220 8220 3236 8225
TIME...MOT...LOC 1921Z 343DEG 5KT 3238 8205
Special weather statement, Jun 26, 2:32 PM EST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
332 PM EDT SUN JUN 26 2011

SCZ043-262000-
INLAND COLLETON-
332 PM EDT SUN JUN 26 2011

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON COUNTY
THROUGH 400 PM EDT...

AT 331 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR SMOAKS...MOVING SOUTHEAST AT 15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
CANADYS...COLLETON...PADGETTS...RUFFIN...SMOAKS AND WILLIAMS...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3318 8075 3316 8071 3311 8067 3307 8062
      3306 8057 3289 8080 3305 8094 3308 8092
      3307 8090 3309 8089 3312 8090 3314 8088
      3318 8081
TIME...MOT...LOC 1933Z 300DEG 12KT 3308 8079
Special weather statement, Jun 26, 2:43 PM EST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
343 PM EDT SUN JUN 26 2011

GAZ099-100-114-115-262015-
BULLOCH-CANDLER-EVANS-TATTNALL-
343 PM EDT SUN JUN 26 2011

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL...EVANS...
BULLOCH AND CANDLER COUNTIES THROUGH 415 PM EDT...

AT 339 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR METTER MUNICIPLE AIRPORT...MOVING
SOUTHEAST AT 5 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ALINE...COBBTOWN...COLLINS...METTER AND PULASKI...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3243 8219 3247 8219 3245 8202 3224 8182
      3216 8219 3218 8219 3223 8222 3230 8223
      3230 8224 3236 8225
TIME...MOT...LOC 1944Z 335DEG 6KT 3233 8207

The radar

The Charleston,SC radar (KCLX), 87 km away, was scanning. The volume nearest the first event began at 20:08 UTC.

Open the radar archive at this moment

Event by event

7 hail, 3 thunderstorm wind. Local standard time, as filed.

Hail, Bulloch

When
June 26, 3:08 PM EST to 3:09 PM EST
Where
Bulloch County, 4.07 mi ENE of Adabelle
Measured
1 in hail
Reported by
Public
Coordinates
32.310, -81.870

The public reported quarter size hail.

Thunderstorm Wind, Bulloch

When
June 26, 3:41 PM EST to 3:42 PM EST
Where
Bulloch County, 4.14 mi W of Statesboro
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
32.460, -81.850

Law enforcement reported one tree down blocking OC Banks Road.

Hail, Effingham

When
June 26, 5:31 PM EST to 5:32 PM EST
Where
Effingham County, 0.58 mi W of Rincon
Measured
0.88 in hail
Reported by
Public
Coordinates
32.300, -81.240

The public reported dime to nickel size hail.

Hail, Effingham

When
June 26, 5:40 PM EST to 5:41 PM EST
Where
Effingham County, 4.19 mi N of Faulkville
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
32.210, -81.340

A fire department measured nickel to quarter size hail.

Hail, Effingham

When
June 26, 5:41 PM EST to 5:51 PM EST
Where
Effingham County, 2.15 mi SSE of Stillwell
Measured
0.88 in hail
Reported by
Public
Coordinates
32.350, -81.240

The public reported nickel size hail lasting 10 minutes.

Hail, Effingham

When
June 26, 5:46 PM EST to 6:06 PM EST
Where
Effingham County, 0.9 mi NW of Guyton
Measured
1 in hail
Reported by
Public
Coordinates
32.340, -81.390

The public reported quarter size hail lasting 15 to 20 minutes.

Hail, Effingham

When
June 26, 6:28 PM EST to 6:29 PM EST
Where
Effingham County, 0.69 mi S of Meldrim
Measured
0.75 in hail
Reported by
Public
Coordinates
32.140, -81.380

The public reported penny size hail.

Hail, Effingham

When
June 26, 6:36 PM EST to 6:37 PM EST
Where
Effingham County, 0.69 mi S of Meldrim
Measured
1 in hail
Reported by
Post Office
Coordinates
32.140, -81.380

The Meldrim Post Office reported quarter size hail.

Thunderstorm Wind, Bryan

When
June 26, 7:05 PM EST to 7:06 PM EST
Where
Bryan County, 4.84 mi N of Lanier
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
32.200, -81.530

Law enforcement reported a tree down on power lines along Page Road.

Thunderstorm Wind, Long

When
June 26, 8:06 PM EST to 8:07 PM EST
Where
Long County, 4.03 mi NW of Donald
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
31.860, -81.900

Local media relayed a report of one tree down along Highway 261.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2011Every state in 2011This day in weather historyWarnings in Georgia, June 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 328583, 328614, 328584, 328586, 328592, 328600, 328602, 328604, 328607, 328611.